MAUDE Adverse Event Report: DEPUY MITEK LLC US TIBIAL GUIDE RAIL; BONENAIL GUIDEWIRE

DEPUY MITEK LLC US TIBIAL GUIDE RAIL; BONENAIL GUIDEWIRE
Catalog Number 219391
Medical Device Problem Code Failure to Align (2522)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/28/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If additional information should become available, a supplemental medwatch will be submitted accordingly.Udi: (b)(4) - incomplete the lot number is currently unavailable.As of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
This is report 2 of 2 for the same event.It was reported by the sales rep that during anterior cruciate ligament surgical procedure, it was observed that the tibial guide arm - elbow aimer was not lining up with the tibial guide rail.The case was completed with another like device.There were no patient consequences or delays.The sales rep was not present during the case and could not provide any more details.There was patient involvement reported.There were no injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch report will be submitted accordingly.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(4).
 
Event or Problem Description
Additional event information received on 11/19/2018.It was reported by an affiliate that tracking# received via email is (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If additional information should become available, a supplemental medwatch will be submitted accordingly.The complaint device was received and evaluated.The tibial guide arm (elbow aimer) was not returned for evaluation only the tibial guide rail was received.The tibial guide rail seems to be in used condition.The rail slide smoothly, no anomalies were found on the device.No possible root cause could be determined as the arm was not returned with the guide for functional testing, therefore the reported complaint could not be confirmed.Furthermore, no lot numbers were supplied which precludes conducting a dhr review or a lot specific search in the complaints handling system.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by dfa.Depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch.A follow-up medwatch will be filed as appropriate.Udi: (b)(4).The lot number is not currently available.

Brand Name
TIBIAL GUIDE RAIL
Common Device Name
BONENAIL GUIDEWIRE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key8038799
Report Number1221934-2018-55179
Device Sequence Number16525299
Product Code FZX
UDI-Device Identifier10886705006205
UDI-Public10886705006205
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 12/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number219391
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/03/2018
Initial Date Received by Manufacturer 02/28/2018
Supplement Date Received by Manufacturer11/19/2018
12/03/2018
12/10/2018
Initial Report FDA Received Date11/05/2018
Supplement Report FDA Received Date11/19/2018
12/05/2018
12/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1